VOL. 31 · NO. 1 | Spring 2001
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 31 (1), (Spring 2001)
No abstract available
Articles
Ahmet G. Aḡargün, D.D. Anderson, Silvia Valdez-Leon
Rocky Mountain J. Math. 31 (1), 1-21, (Spring 2001) DOI: 10.1216/rmjm/1008959664
No abstract available
Ravi P. Agarwal, Donal O'Regan
Rocky Mountain J. Math. 31 (1), (Spring 2001) DOI: 10.1216/rmjm/1008959665
No abstract available
Roger C. Alperin
Rocky Mountain J. Math. 31 (1), 37-43, (Spring 2001) DOI: 10.1216/rmjm/1008959666
No abstract available
G. Buskes, A. van Rooij
Rocky Mountain J. Math. 31 (1), 45-56, (Spring 2001) DOI: 10.1216/rmjm/1008959667
No abstract available
M. Castrillón López, J. Muñoz Masqué
Rocky Mountain J. Math. 31 (1), 57-75, (Spring 2001) DOI: 10.1216/rmjm/1008959668
KEYWORDS: Adjoint bundle, algebraic morphism of vector bundles, algebraic vector field, involutive distribution, gauge algebra, linear representation, Lie group bundle, Liouville's vector field, 13N10, 12H05, 58A30
No abstract available
Yun-Shiow Chen, Lung-Kee Chen, Dashan Fan
Rocky Mountain J. Math. 31 (1), 77-93, (Spring 2001) DOI: 10.1216/rmjm/1008959669
KEYWORDS: 42B15, 42B30
No abstract available
Jun Soo Choa, Hong Oh Kim
Rocky Mountain J. Math. 31 (1), 95-113, (Spring 2001) DOI: 10.1216/rmjm/1008959670
KEYWORDS: 47B38, 30D05, 30D55
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 31 (1), 115-129, (Spring 2001) DOI: 10.1216/rmjm/1008959671
No abstract available
Shaun Cooper, Michael Hirschhorn
Rocky Mountain J. Math. 31 (1), 131-139, (Spring 2001) DOI: 10.1216/rmjm/1008959672
KEYWORDS: Infinite product identities, $q$-series, Jacobi triple product identity, 05A19, 33D10
No abstract available
D.I. Cruz-Báez, D. Rodríguez
Rocky Mountain J. Math. 31 (1), 141-155, (Spring 2001) DOI: 10.1216/rmjm/1008959673
KEYWORDS: Obrechkoff integral transformation, distributions, inversion formula, Laplace-type integral transforms on spaces of generalized functions, 46F12, 44A15
No abstract available
Dale Daniel, Bruce Treybig
Rocky Mountain J. Math. 31 (1), 157-167, (Spring 2001) DOI: 10.1216/rmjm/1008959674
KEYWORDS: Ordered compactum, ordered continuum, continuous image, locally connected continuum, monotone normality, cyclic element, 54F15, 54C05, 54F05, 54F50
No abstract available
John M. Davis, Lynn H. Erbe, Johnny Henderson
Rocky Mountain J. Math. 31 (1), 169-184, (Spring 2001) DOI: 10.1216/rmjm/1008959675
KEYWORDS: multiple solutions, ‎positive‎ ‎solutions, Sturm-Liouville problem, cone theory, 34B10, 34B15, 35J25, 35P30
No abstract available
Shamita Dutta Gupta, Xiaotie She
Rocky Mountain J. Math. 31 (1), 185-195, (Spring 2001) DOI: 10.1216/rmjm/1008959676
No abstract available
Kaidi El Amin, Antonio Morales Campoy, Angel Rodriguez Palacios
Rocky Mountain J. Math. 31 (1), 197-213, (Spring 2001) DOI: 10.1216/rmjm/1008959677
No abstract available
Carla Farsi
Rocky Mountain J. Math. 31 (1), 215-235, (Spring 2001) DOI: 10.1216/rmjm/1008959678
No abstract available
Eduardo García-Río, Yasuo Matsushita, Ramón Vázquez-Lorenzo
Rocky Mountain J. Math. 31 (1), 237-260, (Spring 2001) DOI: 10.1216/rmjm/1008959679
KEYWORDS: Paraquaternionic Kähler manifold, paraquaternionic sectional curvature, Jacobi operators, degenerate sections, 53C15, 53C50
No abstract available
Richard Greiner, Oliver Roth
Rocky Mountain J. Math. 31 (1), 261-283, (Spring 2001) DOI: 10.1216/rmjm/1008959680
No abstract available
Jaeseong Heo
Rocky Mountain J. Math. 31 (1), 285-301, (Spring 2001) DOI: 10.1216/rmjm/1008959681
KEYWORDS: Stinespring's representation, completely bounded multilinear maps, covariant completely positive multilinear maps, representable and covariant representable, 46L05, 46L30
No abstract available
Tan Jiang, Stephen S.-T. Yau, Larn-Ying Yeh
Rocky Mountain J. Math. 31 (1), 303-312, (Spring 2001) DOI: 10.1216/rmjm/1008959682
No abstract available
K. Kiepela, M. Pietrzyk, J. Szynal
Rocky Mountain J. Math. 31 (1), 313-326, (Spring 2001) DOI: 10.1216/rmjm/1008959683
KEYWORDS: 30C50
No abstract available
S. Ponnusamy, M. Vuorinen
Rocky Mountain J. Math. 31 (1), 327-353, (Spring 2001) DOI: 10.1216/rmjm/1008959684
KEYWORDS: Gaussian hypergeometric functions, Univalent, convex and starlike functions, 30C45, 33A30
No abstract available
Back to Top